MathSciNet Relay Station
MathSciNet bibliographic data
MR1825173 03F35 (03C62 03D30 03D80)
Cholak, Peter A.; Jockusch, Carl G.; Slaman, Theodore A. On the strength of Ramsey's theorem for pairs. J. Symbolic Logic 66 (2001), no. 1, 1–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement